Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 11 found articles
 
 
  Convex functions and geodesic connectedness of space-times
 
 
Title: Convex functions and geodesic connectedness of space-times
Author: Alexander, Stephanie B.
Karr, William A.
Appeared in: Differential geometry and its applications
Paging: Volume 54 (2017) nr. PB pages 24 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands